# SDR SWAA101285

- Difficulty date: March 1, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 59,280 hours, 57,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND FUSELAGE SKIN CRACKED AT R1 DOOR LOWER AFT CORNER CUTOUT.  REPAIRED SKIN PER SRM.
